MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI LARGE LOCKING PLATE 12 HOLES; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI LARGE LOCKING PLATE 12 HOLES; BONE PLATE
Model Number 449.026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date the patient underwent hardware removal procedure due to infection.On (b)(6) 2018 two (2) titanium broad plate 6 holes, one (1) titanium large locking plate 12 holes, five (5) titanium cortex screw self-tapping with flutes 6mm, one (1) titanium emergency screw 6mm, five (5) titanium cortex screw coarse pitch self-tapping 12mm, two (2) titanium cortex screw coarse pitch self-tapping 14mm, one (1) titanium cortex screw coarse pitch self-tapping 10mm, four (4) titanium emergency screw 12mm were implanted.One of the three plates implanted became infected, and patient wanted them to be removed.The procedure was successfully completed with four (4) hours surgical delay.Patient outcome was unknown.This report captures the post-operative infection; additional parts relating to this event are captured on related complaints (b)(4).This report is for a six-hole broad plate.This is report 1 of 10 for (b)(4).
 
Event or Problem Description
This report is for a twelve-hole large locking plate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was noted the removal procedure occurred on (b)(6) 2019.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Patient outcome was reported as fine; no adverse events were suffered.
 
Event or Problem Description
It was further clarified that there was a surgical delay of three (3) hours and the patient was under anesthesia the entire time.
 
Additional Manufacturer Narrative

Brand Name
2.0MM TI LARGE LOCKING PLATE 12 HOLES
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8428483
Report Number2939274-2019-56997
Device Sequence Number16198837
Product Code JEY
UDI-Device Identifier10887587054018
UDI-Public(01)10887587054018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K974555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number449.026
Device Catalogue Number447.105
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer02/20/2019
02/20/2019
03/22/2019
04/08/2019
04/15/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date03/18/2019
03/18/2019
04/10/2019
04/12/2019
04/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;